# SDR CALA2025100709731

- Difficulty date: September 16, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660U3
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOILIATED OUT OF LIMITS CORROSION AT INTERCOASTAL BETWEEN STA 947 &  STA9 67 RBL-28.  REPLACED INTERCOSTAL BETWEEN STA 947.5 & STA 967 RBL-28 (REMOVAL AND INSTALLATION ACCOMPLISHED IN TASK CARD SERIAL #: 99946877) PER REF SRM 51-40-05-0G-0, AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.   REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 947.5 & STA 967 RBL-28 (REMOVAL AND INSTALLATION ACCOMPLISHED IN TASK CARD 99946877) PER REF SRM 51-40-05-0G-0, AMM 51-40-05-0G-0, AND AMM 51-21-41-370-803 AND AMM51-21-72-370-804.
